Abstract Number: 222

Widespread acneiform eruption in a young child secondary to histone deactylase inhibitor

D. Mazzoni, L. Wheller, T. Blake

Meeting: 2021 Dermcoll

Session Information

Date: -

Session Title: Poster Presentations

Session Time: -

We report the case of a 2-year-old Caucasian boy with a diagnosis of a relapsed malignant rhabdoid tumour who had been recently commenced on panobinostat, a histone deactylase inhibitor that is currently used in clinical trials for the treatment of various haematological conditions. The patient presented with an asymptomatic widespread acneiform eruption primarily affecting the face, with some involvement of the arms, trunks, buttocks and legs. This eruption developed within three weeks of commencing panobinostat and responded to treatment with topical ery- thromycin. This is a rarely reported incidence of an acnei- form eruption associated with a histone deactylase inhibitor in a young child, and the first report of a drug eruption secondary to panobinostat.